MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD AS LVP SS BAG 20D LOW SORB TEX; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD AS LVP SS BAG 20D LOW SORB TEX; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 22602-B007T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bd as lvp ss bag 20d low sorb tex leaked.The following information was provided by the initial reporter: product leaking response received on 18-sep-2023: 1.Please describe how was the issue was first discovered? leak happened about 1 hr after the tacro bag was changed.2.Are you able to identify the location of leaking? 3.Was there any damage on the product that may have caused the leakage? no 4.What type of procedure was being performed? 5.What solution/medication was used during the incident? tacrolimus 6.Was there any patient involvement? if yes, what was the patient outcome? no harm to patient.7.Please confirm if there was any adverse event or serious injury? none 8.Please confirm the quantity of defective product inspected.One.
 
Event or Problem Description
It was reported that bd as lvp ss bag 20d low sorb tex leaked.The following information was provided by the initial reporter: product leaking.Response received on 18-sep-2023: 1.Please describe how was the issue was first discovered? leak happened about 1 hr after the tacro bag was changed.2.Are you able to identify the location of leaking? 3.Was there any damage on the product that may have caused the leakage? no.4.What type of procedure was being performed? 5.What solution/medication was used during the incident? tacrolimus.6.Was there any patient involvement? if yes, what was the patient outcome? no harm to patient.7.Please confirm if there was any adverse event or serious injury? none.8.Please confirm the quantity of defective product inspected.One.
 
Additional Manufacturer Narrative
After further review, this report was found to be a duplicate of mfr# 9616066-2023-01922.Therefore, this mdr will be cancelled.

Brand Name
BD AS LVP SS BAG 20D LOW SORB TEX
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17814661
Report Number9616066-2023-01949
Device Sequence Number19418682
Product Code FPA
UDI-Device Identifier50885403240933
UDI-Public(01)50885403240933
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number22602-B007T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer10/04/2023
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown